# SDR SWIA200414047

- Difficulty date: November 2, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 3,768 hours, 3,465 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6415
- Condition: Malfunctioned
- Location: Flight Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SPOILERONS FAULT STATUS MESSAGE ON ED 2.  REMOVED AND REPLACED NR 2 SECU PER MM 27-61-05.  REPLACED LEFT HAND INBOARD PCU PER MM 27-60-00.  OPERATIONAL CHECK GOOD.  P/N:  49-164-06, S/N OFF:  01724.
